# SDR SWAA010753

- Difficulty date: March 13, 2001
- Submitted: March 26, 2001
- Operation: Air carrier
- Aircraft: N338SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23960
- Aircraft time: 42,782 hours, 41,129 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 61621469
- Part serial: 0213
- Condition: Frayed
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND AFT SVC DOOR EMERGENCY EVAC SLIDE GIRT ASSY FRAYED AT INBD EDGES.  REMOVED AND REPLACED EVAC SLIDE ASSY PER MM.
